# SDR 20001018SH022

- Difficulty date: September 27, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 1331317
- Condition: Cracked
- Location: Brake Assy
- Part time: 1,838 hours
- Component: Brake Assy, Bfgoodrich
- Component part number: 21661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSY, PN 2-1661, FAILED PREMATURELY.  NR 1 AND NR 2 STATORS CRACKED AT RELIEF HOLES.  HEAT STACK WARPED AND UNEVEN WEAR.  SUBMITTER STATED THIS IS A CONTINUAL DISCREPANY.  NOTE:  OEM PARTS INSTALLED IN BRAKE ASSEMBLY AND THE MOST RECENT BRAKE CONFIGURATION, PN 2-1661.  (X)
